Publications with W. Wohofsky

All publications by Wolfgang Wohofsky and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:969 Goldstern, M., Kellner, J., Shelah, S., & Wohofsky, W. (2014). Borel conjecture and dual Borel conjecture. Trans. Amer. Math. Soc., 366(1), 245–307. arXiv: 1105.0823 DOI: 10.1090/S0002-9947-2013-05783-2 MR: 3118397
See [Sh:969a]
Sh:969a Goldstern, M., Kellner, J., Shelah, S., & Wohofsky, W. An overview of the proof in Borel Conjecture and Dual Borel Conjecture. Preprint. arXiv: 1112.4424
Explanation to [Sh:969]
Sh:1053 Shelah, S., & Wohofsky, W. (2016). There are no very meager sets in the model in which both the Borel conjecture and the dual Borel conjecture are true. MLQ Math. Log. Q., 62(4-5), 434–438. DOI: 10.1002/malq.201600002 MR: 3549562